On two recurrence problems

Tom 206 / 2009

Michael Boshernitzan, Eli Glasner Fundamenta Mathematicae 206 (2009), 113-138 MSC: Primary 37B20, 54H20. DOI: 10.4064/fm206-0-7

Streszczenie

We review some aspects of recurrence in topological dynamics and focus on two open problems. The first is an old one concerning the relation between Poincaré and Birkhoff recurrence; the second, due to the first author, is about moving recurrence. We provide a partial answer to a topological version of the moving recurrence problem.

Autorzy

  • Michael BoshernitzanDepartment of Mathematics
    Rice University
    Houston, TX 77005, U.S.A.
    e-mail
  • Eli GlasnerDepartment of Mathematics
    Tel Aviv University
    Ramat Aviv, Israel
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek